# SDR SWAA2024031454154

- Difficulty date: February 20, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowl Door
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT FRAME IS CRACKED.<[01] REMOVE AND REPLACE #1 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT FRAME PER. SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
